Journal of Dynamical and Control Systems

, Volume 26, Issue 1, pp 149–158 | Cite as

A Note on the Convergence of Multivariate Formal Power Series Solutions of Meromorphic Pfaffian Systems

  • Renat GontsovEmail author
  • Irina Goryuchkina


Here, we present some complements to theorems of R. Gerard and Y. Sibuya, on the convergence of multivariate formal power series solutions of nonlinear meromorphic Pfaffian systems. Their most known results concern completely integrable systems with non-degenerate linear parts, whereas we consider some cases of non-integrability and degeneracy.


Meromorphic Pfaffian PDEs system Formal power series solution Convergence 


Funding Information

The first author was supported by the Russian Foundation for Basic Research (grant nos. 16-51-150005 and 17-01-00515).


  1. 1.
    Artin M. On the solutions of analytic equations. Invent Math 1968;5:277–91.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Braaksma BLJ, van der Put M. Singular linear differential equations in two variables. Funk Ekvac 2008;51:459–62.MathSciNetCrossRefGoogle Scholar
  3. 3.
    Gerard R, Sibuya Y. Etude de certains systèmes de Pfaff avec singularités. Lecture Notes Math 1979;712:131–288.CrossRefGoogle Scholar
  4. 4.
    Glutsyuk A. Confluence of singular points and the non-linear Stokes phenomena. Trans Mosccow Math Soc. 2001:49–95.Google Scholar
  5. 5.
    Iwasaki K, Kimura H, Shimomura S, Yoshida M, Vol. E16. From Gauss to Painlevé. A modern theory of special functions. Aspects math. Braunschweig: Friedr. Vieweg & Sohn; 1991.Google Scholar
  6. 6.
    Martinet J, Ramis J-P. Problèmes de modules pour des équations différentielles non linéaires du premier ordre. Inst Hautes Études Sci Publ Math 1982; 55:63–164.CrossRefGoogle Scholar
  7. 7.
    Ploski A. Note on a theorem of M. Artin. Bull Acad Polonaise Sci Ser Math 1974; 22:1107–09.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Ploski A. Formal and convergent solutions of analytic equations. Analytic and algebraic geometry 2. Lódź University Press; 2016. p. 161–73.Google Scholar
  9. 9.
    Sibuya Y. Uniform multisummability and convergence of a power series. Funkc Ekvac 2004;47:119–27.MathSciNetCrossRefGoogle Scholar
  10. 10.
    Warner FW, Vol. 94. Foundations of differentiable manifolds and Lie groups. Grad. texts in math. New York: Springer; 1983.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute for Information Transmission Problems of the Russian Academy of SciencesMoscowRussia
  2. 2.Moscow Power Engineering InstituteMoscowRussia
  3. 3.Keldysh Institute of Applied Mathematics of the Russian Academy of SciencesMoscowRussia

Personalised recommendations